Note: I know there's a fair amount of things here but I'm just trying to figure out what did this to me so I know what course of action to take....PLEASE READ AND THANKS FOR YOUR HELP!
I am absolutely clueless as to what is going on in my body. As a brief history, I've had adrenal fatigue for several years along with candida/blastocystis parasite. I also tend to have inflammation and somewhat poor healing. I'm giving you this background just in case you think any of it could of consequence.
After being told I have a varicocele, which I've likely had for quite some time, I began to take Neprinol systemic enzymes after doing some reading. I didn't realize how powerful they'd be. I was also taking Ginkgo (I know you're not supposed to take too many blood thinners), but not huge doses of them and I'd separate them by taking one in the morning and the other at night. I very quickly noticed increased blood flow, less discomfort in my varicocele and MUCH more penile blood flow, etc..
I had to take some medication, so I stopped the enzymes after about 1 month. I had lots of business traveling to do for a couple of weeks so I pretty much discontinued everything. When I came back, I went to my naturopath for my adrenal fatigue and he gave me vitamin IV therapy (Myers Cocktail), which includes a large amount of vitamin C, magnesium and some b vitamins. He also put me on some probiotics and siberian ginseng. The day after the injection I began to feel extremely tired, achey and I couldn't even get out of bed. This lasted for well over a week and only VERY slowly got better. I was convinced I had an autoimmune disease of something launched by the big immune shock. I was tested and all autoimmune markers were negative.
Now this brings me to my point, as well as to my question. I'm not quite sure when this happened, because I was traveling and paying less attention, but it was around the time of the injection that some new veins appeared (about 3 weeks to 1 month after the enzymes). They really bother me, because one is in my eye (my eye doctor says it's fine, but I stopped wearing contacts) and I can see other blue veins on various parts of my body. For instance my temples, in the groin region (cough) and on my ankles. I will say that they're not SUPER bad, but I didn't have them before. Also, sometimes I can see a large vein pulsing on my temple (but not always). The problem is that with everything I did above, I'm not sure what caused this!
- The enzymes caused so much blood flow that my veins have widened?
- I stopped the enzymes too early so some fibrin debris (clot material) circulated elsewhere in my body causing blockages?
- The enzymes removed good clots and opened up injuries?
- The enzymes weakened my already weak veins and made them more noticeable?
- The injection shocked my immune system and caused vein inflammation that hasn't healed?
I really don't know what to do next or why these veins are there. I know these enzymes are supposed to be good for circulation, but I'm afraid to take them again in case that's what caused this. I'm at a standstill and don't know where to go next. No doctor has helped me and all they say is "well some people get spider veins". These all suddenly came at once. I'd also love to wear contacts again...but this little cluster of veins is right where the contact rubs. I don't want to irritate it.
Any help would be GREATLY appreciated! Thanks in advance!